# SDR SWAA2012121310587

- Difficulty date: December 11, 2012
- Submitted: December 13, 2012
- Operation: Air carrier
- Aircraft: N429WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33658
- Aircraft time: 36,449 hours, 20,929 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Seal
- Part number: 181A80252
- Condition: Cracked
- Location: Krueger Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 K-FLAP O/B ICE SEAL IS CRACKED.  REPLACED ICE SEAL PER M/M.
